MAUDE Adverse Event Report: GYRUS ACMI, INC. FLEX CATCH NT 1.9 FR (0.64 MM) X 115 CM; DISLODGER, STONE, FLEXIBLE

GYRUS ACMI, INC. FLEX CATCH NT 1.9 FR (0.64 MM) X 115 CM; DISLODGER, STONE, FLEXIBLE
Model Number NT4F19115
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
The doctor was conducting a basket cysto ureteroscopy laser stone extraction stent placement.The basket malfunctioned halfway during the case and will not open and close properly.The basket was replaced, increasing operative cost and time, potentially putting the patient at risk.Additionally, the laser fiber tip degraded far prior to its expected life.This is a repeated pattern with this product line and the company.Manufacturer response for laser fiber, (brand not provided) (per site reporter).Waiting for reply from sales man.Manufacturer response for stone retrieval device, flex catch nt 1.9 fr (0.64 mm) x 115 cm (per site reporter).The clinicians contacted the sales rep and we are waiting for a response.

Brand Name
FLEX CATCH NT 1.9 FR (0.64 MM) X 115 CM
Common Device Name
DISLODGER, STONE, FLEXIBLE
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana ave north
brooklyn park MN 55445
MDR Report Key9835107
Report Number9835107
Device Sequence Number16803455
Product Code FGO
UDI-Device Identifier00821925041349
UDI-Public(01)00821925041349(17)240831(10)91904080
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 01/23/2020
Report Date (Section F) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberNT4F19115
Device Catalogue NumberNT4F19115
Device Lot Number91904080
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer03/16/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight94
Date Report Sent to FDA02/25/2020